My Head Butt With Clonazepam

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Boomer2uall
Regular Member


Date Joined Apr 2007
Total Posts : 83
   Posted 4/27/2007 2:31 PM (GMT -6)   
Hi.  It's me Boomer2uall.  I originally joined this forum about a month ago regarding the drug Clonazepam and if anyone who takes this medication actaully feels anything.  I take 3mg a day and I wasn't sure if I was really feeling anything or not.  So, I did the really stupid thing and I stopped taking it about a week ago.  If anyone is on this medication, please DO NOT DO WANT I DID.  After 1 day of not taking the med, I felt fine.  After the second day I still felt fine but found myself not being able to sleep.  By the 3rd day, I was sweating non-stop even though my air-conditioner was on, had no appetite, and really could not sleep.  By the forth day, I was crying.  All I wanted to do was sleep but could not.  By the 5th day, I was back taking my 3 mg dose a day again becuase I just could not stand it anymore. 
 
When I took my first dose 1mg, I REALLY felt this medication "kick in" within about 2 hours.
 
I guess what I am trying to say is that Clonazepam does work even if you don't think it is.  I have also learned not to judge a pill by it's size either.
 
Again, please do not do what I did.  If you want to get off this med, tapper off very slowly.
 
Boomer2uall
Currently taking Paxil 40mg, Clonazapm 3mg, Seroquel 150mg, and Remeron RD 45mg daily.
 
Suffer from depression, generalized anxiety dissorder, and OCD.


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 4/27/2007 3:38 PM (GMT -6)   
Very, very true. I'm glad you posted your withdrawal symptoms. Nobody wants to go through that.
de·base - v. (di-bas')
1. to reduce in quality or value; adulterate: "They debased the value of the dollar."
2. to lower in rank, dignity, or significance: "He wouldn't debase himself by doing manual labor."

—Synonyms 1. lower, vitiate, corrupt; contaminate, pollute, defile. 2. degrade, abase, demean, reduce.

I'm not really that bad a guy, though. Check out my Healing Well journals as I attempt to recover from
anxiety:
Part One: http://www.healingwell.com/community/default.aspx?f=9&m=768769
Part Two: http://www.healingwell.com/community/default.aspx?f=9&m=792285


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 4/27/2007 8:48 PM (GMT -6)   

In hospital I was taken from 2mg to zero over 5 days and even that was way too quick. I'm back on it now and hope that the advanza will control my anxiety so I can do a really slow wean. I had the sweats, shakes, you could watch the muscles spasming in my arms, my anxiety increased to such a level that I couldn't feel my hands or feet.

For a small pill it certainly does work.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 5:28 AM (GMT -6)
There are a total of 2,693,928 posts in 297,455 threads.
View Active Threads


Who's Online
This forum has 152109 registered members. Please welcome our newest member, dgdg.
260 Guest(s), 1 Registered Member(s) are currently online.  Details
anastaciamadrid7


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer